# SDR SWAA2022032485697

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,703 hours, 9,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED POWER SUPPLY BATTERY PACK PER AMM 33-51-06. OPS CHECKED GOOD.
